Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
INICIO | 09 de junio de 2023
  

Explicit models for perserse sheaves.

Título inglés Explicit models for perserse sheaves.
Título español Modelos explícitos para haces perversos.
Autor/es Gudiel Rodríguez, Félix ; Narváez Macarro, Luis
Organización Dep. Algebra Fac. Mat. Univ. Sevilla, Sevilla, España
Revista 0213-2230
Publicación 2003, 19(2): 425-454, 15 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés We consider categories of generalized perverse sheaves, with relaxed constructibility conditions, by means of the process of gluing t-structures and we exhibit explicit abelian categories defined in terms of standard sheaves categories which are equivalent to the former ones. In particular , we are able to realize perverse sheaves categories as non full abelian subcategories of the usual bounded complexes of sheaves categories. Our methods use induction on perversities. In this paper, we restrict ourselves to the two-strata case, but our results extend to the general case.
Clasificación UNESCO 120103
Palabras clave español Teoría de categorías ; Haces ; Singularidades
Código MathReviews MR2023194
Código Z-Math Zbl 1057.18006
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)
rmm()icmat.es